# SDR DXTA20082876

- Difficulty date: February 14, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 5,241 hours, 4,206 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99124913
- Part serial: 0303
- Condition: Failed
- Location: Nlg
- Part time: 5,241 hours, 4,206 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING GEAR RETRACTION, NOSE GEAR STAYED DOWN AND LOCKED (GREEN ) MAIN GEARS OPERATED NORMALLY. REMOVED NOSE GEAR ACTUATOR DUE TO INTERNAL FAILURE.  INSTALLED RENTAL ACTUATOR IAW MM CH 32-30-03.  PERFORMED GEAR FUNCTIONAL TEST IAW MM CH 32-01-00.  OPS CHECK AND LEAK CHECK, GOOD.
